| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 53-56


S. M. Vaezpour, R. Hasani, H. Mazaheri
      On the \varepsilon-best coapproximation
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2599-2606
      http://dx.doi.org/10.12988/imf.2007.07233

Fei-tsen Liang
      Gauss curvature estimates for surfaces whose mean curvature is constant or has special properties
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2607-2643
      http://dx.doi.org/10.12988/imf.2007.07234

M. R. Abdel-Aziz
      Bounds for the relative change of singular values of a real matrix
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2645-2654
      http://dx.doi.org/10.12988/imf.2007.07235

H. Ansari-Toroghy, F. Farshadifar
      On dual versions of Krull's intersection theorem
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2655-2659
      http://dx.doi.org/10.12988/imf.2007.07236

Y. Quintana
      A note on \alpha-semi countability and related topics
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2661-2674
      http://dx.doi.org/10.12988/imf.2007.07237

E. Cetin
      A queuing theoretical model for anticancer tool selection
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2675-2685
      http://dx.doi.org/10.12988/imf.2007.07238

U. Dursun
      Time-like hypersurfaces of 4-dimensional Lorentzian space forms with zero mean curvature
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2687-2699
      http://dx.doi.org/10.12988/imf.2007.07239

N. C. Turgay, E. Hizel
      Group invariant solutions of Burgers-Poisson equation
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2701-2710
      http://dx.doi.org/10.12988/imf.2007.07240

S. Lahrech, J. Hlal, A. Ouahab, A. Jaddar, A. Mbarki
      Characterization of the extrema of a pseudoconvex function in terms of limiting and strong limiting subdifferential
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2711-2718
      http://dx.doi.org/10.12988/imf.2007.07241

S. Lahrech, J. Hlal, A. Ouahab, A. Jaddar, A. Mbarki
      On the principle of uniform boundedness for LSC convex processes in Banach spaces
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2719-2722
      http://dx.doi.org/10.12988/imf.2007.07242

S. Lahrech, J. Hlal, A. Ouahab, A. Jaddar, A. Mbarki
      On nonconvex subdifferential calculus in binormed spaces
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2723-2731
      http://dx.doi.org/10.12988/imf.2007.07243

S. Lahrech, J. Hlal, A. Ouahab, A. Jaddar, A. Mbarki
      On the strong completeness of P_{conv}^b ((E,||.||_1),(F,||.||_2))-space of bounded convex processes acting from(E,||.||_1) into (F,||.||_2)
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2733-2736
      http://dx.doi.org/10.12988/imf.2007.07244

Yao Xiyan
      A spectral completion of 2x2 operator matrices
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2737-2745
      http://dx.doi.org/10.12988/imf.2007.07245

Qingyu Zheng
      Boundedness of Marcinkiewicz integrals with rough kernel on the Herz-type spaces
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2747-2752
      http://dx.doi.org/10.12988/imf.2007.07246

Y. Altun
      On the Homfly polynomial
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2753-2757
      http://dx.doi.org/10.12988/imf.2007.07247

B. Batiha, M. S. M. Noorani, I. Hashim
      Application of variational iteration method to a general Riccati equation
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2759-2770
      http://dx.doi.org/10.12988/imf.2007.07248

J. C. Aguilar
      An unconditionally A-stable method for initial value problems based on Simpson's rule
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2771-2779
      http://dx.doi.org/10.12988/imf.2007.07249

D. Ebrahimi Bagha, S. A. R. Hoseinioun
      Weak*-weak* continuous derivations
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2781-2785
      http://dx.doi.org/10.12988/imf.2007.07250

Xiaojiang Guo, K. P. Shum
      l.p.p. rings which are *-semisimple
      Int. Math. Forum, Vol. 2, 2007, no. 53-56, 2787-2798
      http://dx.doi.org/10.12988/imf.2007.07251


Journals | Books | Author guidelines